# SDR SWIA201440057

- Difficulty date: November 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT TO BELLCRANK ATTACHMENT POINT CHAFED.  REMOVED AND INSTALLED SCREW ATTACHING BELLCRANK TO THE ROD IAW SRM 51-41-02.  BLENDED CHAFE DAMAGE ON LT MLG STRUT-TO-BELL CRANK ATTACHMENT POINT REF REO.  EVALUATION, ORIGINAL MATERIAL THICKNESS .140" TOOL TUC4790 DUE 31-MAR-2015.  REMAINING MATERIAL THICKNESS .132" TOOL TUC4790 DUE 31-MAR-2015.  MATERIAL REMOVED .008".  ALLOWABLE MATERIAL LOSS .014".  BLEND FOUND TO BE WITHIN LIMITS.  RESTORED FINISH TO BLENDED AREA REF SRM.
